# SDR SWAA2021040232756

- Difficulty date: November 23, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Floor Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT / REMOVED GOUGE ON FLOOR PANEL 120BF; EVALUATED AND FOUND OUT OF LIMITS IAW SRM B737-700; 53-00-53-1A-1; FABRICATED NEW FLOOR PANEL PN 453A1610-4 IAW DWG 453A1610 REV.C MATERIAL USED 2024T3 0.080 PO 2020 190514.MEASURES OF GAUGE ON DAMAGE PANEL ARE L=3.920' W=2.125' MRT 0.052 TOOL USED CALIPER P/N 700-113-10 S/N 0023256 DUE DATE 14SEP21
